How to Deal with Potential HCG Diet Side Effects
You’ve probably seen the television ads for all the various new medications being put on the market. Each ad is pretty much the same, and at the end of the commercial there is always a laundry list of potential side-effects associated with them. As such, a lot of people are more aware nowadays of potential side-effects of anything they put in their system. The HCG diet, while proven to help people with weight loss is not without it’s own list of potential side-effects. However, this list is far, far shorter than those associated with prescription medications and nowhere near as complicated.
The three most common potential HCG diet side-effects are mild headaches, feelings of being light-headed and fatigue. Most people don’t experience any adverse side-effects at all, but those that do usually report that they dissipate after the first week on the diet. It’s important to note that all three potential side-effects stem from an abrupt reduction in calorie intake, not from the HCG hormone supplements.
If mild headaches occur, the best way to combat them is to simply take an over the counter pain medication. Be sure to check your information on the HCG diet to avoid taking any medications that may inadvertently interfere with the effects of the HCG hormone in your body. If you’re not sure which to take, jump over to the HCG diet forums and ask there. The forums are full of people who are either going through the diet themselves or have already completed it and they’re usually more than willing to help others. Headaches can also be the result of dehydration. The HCG diet protocol calls for large amounts of water to be drunk while participating in it, and not getting enough could be the reason for your headaches. A good rule of thumb is to drink a little bit of water (8oz or so) once every hour to be sure you’re getting enough.
Fatigue and feelings of light-headedness usually come from the rapid drop in calories. When you take HCG hormone injections, doctors will often prescribe vitamin B injections to go along with it to help keep up your energy. Daily supplements are advisable as well since eating less food leads to getting less vitamins and minerals. Be careful how many supplements you take, though, because overdosing on certain vitamins and minerals can lead to their own negative side-effects.
Research has shown that HCG has a rather positive side-effect that should be noted. Those who have taken the HCG supplement benefit from a reduced risk of breast-cancer, and hat’s nothing to shake a stick at. HCG is a natural hormone present in the human body, and when on the diet it’s taken in far smaller amounts than one would normally experience (roughly 125 IU’s), so if you’re worried about throwing off your hormonal balance -don’t be!
The HCG diet really doesn’t take very long to complete, it only lasts about 30-40 days and if you take care you’ll come through at the end just fine. The discomfort of any potential side-effects related to your diet far outweighs those that obesity brings with it. Heart-disease, increased risk of diabetes and cardiovascular disease are just some of the nasty side-effects of being overweight. The feelings of confidence and overall well-being that weight loss can bring you can help raise your spirits, and when your mind feels good, the body follows suit.